This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Possible Case of Quetiapine Withdrawal Syndrome

Christian C. Thurstone and Peter Alahi

Published: August 31, 2000

Article Abstract

Letter to the Editor

Sir: We present a possible case of a previously unreported discontinuation syndrome from quetiapine. The syndrome consisted of diaphoresis, elevated blood pressure, emesis, lightheadedness, nausea, nervousness, orthostatic hypotension, and tachycardia.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 61

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...